Entropy linearity and chain-recurrence
Publications Mathématiques de l'IHÉS, Volume 50 (1979), p. 203-214
@article{PMIHES_1979__50__203_0,
     author = {Fried, David and Shub, Michael},
     title = {Entropy linearity and chain-recurrence},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {50},
     year = {1979},
     pages = {203-214},
     zbl = {0423.58010},
     mrnumber = {81a:58033},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1979__50__203_0}
}
Fried, David; Shub, Michael. Entropy linearity and chain-recurrence. Publications Mathématiques de l'IHÉS, Volume 50 (1979) pp. 203-214. http://www.numdam.org/item/PMIHES_1979__50__203_0/

[1] Rufus Bowen, Equilibrium States and the Ergodic Theory of Axiom A Diffeomorphisms, Lecture Notes in Math., n° 470, Springer, 1975. | Zbl 0308.28010

[2] Rufus Bowen, Entropy for Group Endomorphisms and Homogeneous Spaces, Trans. Amer. Math. Soc., 153 (1971), 401-414. | MR 43 #469 | Zbl 0212.29201

[3] Rufus Bowen, Entropy vs. Homology for Certain Diffeomorphisms, Topology, 13 (1974), 61. | Zbl 0282.58010

[4] Rufus Bowen and D. Ruelle, The Ergodic Theory of Axiom A Flows, Inv. Math., 29 (1975), 181-202. | MR 52 #1786 | Zbl 0311.58010

[5] D. Fried, W. Goldman and M. Hirsch, Affinely Flat Manifolds with Nilpotent Holonomy, to appear.

[6] Benjamin Halpern, Morse-Smale Diffeomorphisms on Tori. To appear in Topology. | Zbl 0422.58020

[7] Hirsch, Pugh, Shub, Invariant Manifolds, Lecture Notes in Math., n° 583, Springer, 1977. | MR 58 #18595 | Zbl 0355.58009

[8] John Milnor, On Fundamental Groups of Complete Affinely Flat Manifolds, Adv. Math., 25 (1977), 178-187. | MR 56 #13130 | Zbl 0364.55001

[9] Morris Newman, Integral Matrices, Academic Press, 1972. | Zbl 0254.15009

[10] J. Palis, On Morse-Smale Dynamical Systems, Topology, 8 (1969), p. 385. | MR 39 #7620 | Zbl 0189.23902

[11] William Parry, Ergodic Properties of Affine Transformations and Flows on Nilmanifolds, Amer. J. of Math., 91 (1969), 757-771. | MR 41 #5595 | Zbl 0183.51503

[12] C. Pugh et al., On the Entropy Conjecture, Dynamical Systems-Warwick, 1974; Lecture Notes in Math., n° 468, Springer, 1975. | Zbl 0307.58017

[13] R. Sacksteder and M. Shub, Entropy of a Differentiable Map, Adv. Math., 28 (1978), 181-185. | MR 80c:58021 | Zbl 0414.58027

[14] M. Shub, Stabilité globale des systèmes dynamiques, Astérisque, 56, 1978. | MR 80c:58015 | Zbl 0396.58014

[15] M. Shub and D. Sullivan, Homology Theory and Dynamical Systems, Topology, 14 (1975), 109-132. | MR 53 #4141 | Zbl 0408.58023

[16] M. Shub and R. F. Williams, Entropy and Stability, Topology, 14 (1975), 329-338. | MR 54 #3760 | Zbl 0329.58010

[17] D. B. Ray and I. M. Singer, R-Torsion and the Laplacian on Riemannian Manifolds, Adv. Math., 7 (1971). | MR 45 #4447 | Zbl 0239.58014